# SDR WX0500022

- Difficulty date: February 18, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHT COVER PULLED LOOSE,  WIRES DISCONNECTED AND EMERGENCY LIGHTS INOPERATIVE.  MX CONNECTED THE WIRES AND SECURED THE COVERS.  SYSTEM OPERATIONALLY CHECKED GOOD IAW AMM 33-53-00.   AIRCRAFT RETURNED TO SERVICE.
